# SDR IPXA2024042577532

- Difficulty date: April 19, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 26,747 hours, 16,251 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Illuminated
- Location: Main Deck Cargo
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED,  AFTER BOTH ENGINES STARTED AND AFTER TURNING LEFT PACK ON AND RIGHT PACK OFF - MASTER CAUTION WARNING ILLUMINATED ALONG WITH MAIN DECK CARGO SMOKE MID 1, RED SMOKE, LOOP A & B AMBER, ALSO INSPECTED SLEEVE AND CLAMPS FOUND LOOSE ON #2 PACK HEAT EXCHANGER, NO DEFECTS WERE NOTED. REPOSITIONED SLEEVE AND SECURED WITH EXISTING CLAMPS PER AMM 21-51-32/401. INSPECTED BOTH PACKS FOR ANY OTHER DEFECTS, NONE NOTED. CLEANED ANY RESIDUAL HYDRAULIC FLUID FOUND INSIDE PACK BAY AND MAIN WHEEL WELL. REMOVED #2 PACK WATER SEPARATOR COALESCER, INSPECTED AND FOUND NO SIGNS OF CONTAMINATION, REPLACED PER AMM 21-51-16/301 FOR PREVENTIVE MAINTENANCE. LEAK CHECK BOTH PACKS WITH APU BLEED, NO LEAKS OR DEFECTS NOTED. PERFORMED BOTH ENGINES IDLE RUN FOR OVER 15 MIN SWITCHING FROM APU TO ENGINE PNUEMATICS (HOT AND COLD), WITH ALL HYDRAULICS SYSTEMS RUNNING. NO WARNING OR CAUTION LIGHTS, NO SIGNS OF SMOKE OR SMELL AND BOTH PACKS RUNNING AS REQUIRED PER AMM 21-51-00/501. OK FOR SERVICE.
